MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX6008SWC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 11/23/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Patient developed bone loss after implantation of the dental implant fx6008swc in tooth location #3.Implant was removed on (b)(6) 2015 after 2 years 4 months from the implantation due to bone condition, infection and poor oral hygiene.The patient had a medical history, diabetic.Re-implantation will be performed for the patient.

Brand Name
SUPERLINE
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave.
cypress CA 90630
MDR Report Key5348848
Report Number3005503242-2015-00023
Device Sequence Number13524726
Product Code DZE
UDI-Device IdentifierD755FX6008SWC0
UDI-PublicD755FX6008SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Report Date (Section B) 01/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date12/31/2019
Device Model NumberFX6008SWC
Device Lot NumberK28WA374S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2015
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR